# SDR RAIA990204

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7003974605
- Condition: Failed
- Location: Autoflight Syst
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7171 - MSN - AIR DATA UNIT WILL NOT RESET.  MAINTENANCE REPLACED AFCS COMPUTER.  (M)
